Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 270, NWS Jacksonville, FL

August 13, 2011Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 13, 2011, 5:24 PM EDT for Duval County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2011, 5:24 PM EDT (21:24 UTC)
Expired
Aug 13, 2011, 6:15 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 25 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5484 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS52 KJAX 132124
SVRJAX
FLC031-132215-
/O.NEW.KJAX.SV.W.0270.110813T2124Z-110813T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 615 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOWNTOWN
  JACKSONVILLE TO SAN MARCO...OR ALONG A LINE EXTENDING FROM DOWNTOWN
  JACKSONVILLE TO ARLINGTON...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARLINGTON...JACKSONVILLE INTERNATIONAL AIRPORT AND OCEANWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3017 8150 3018 8168 3019 8168 3019 8174
      3019 8179 3051 8176 3051 8156
TIME...MOT...LOC 2124Z 169DEG 11KT 3040 8165 3027 8161

$$

SHULER
2 follow-up statements
457 
WWUS52 KJAX 132203
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT SAT AUG 13 2011

FLC031-132215-
/O.CON.KJAX.SV.W.0270.000000T0000Z-110813T2215Z/
DUVAL FL-
603 PM EDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN DUVAL COUNTY...

AT 604 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM JACKSONVILLE INTERNATIONAL
AIRPORT TO OCEANWAY...OR OVER JACKSONVILLE INTERNATIONAL AIRPORT...
MOVING NORTH AT 15 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

LAT...LON 3046 8159 3043 8168 3044 8173 3051 8176
      3051 8159
TIME...MOT...LOC 2204Z 169DEG 11KT 3052 8168 3047 8166

$$
227 
WWUS52 KJAX 132206
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT SAT AUG 13 2011

FLC031-132217-
/O.EXP.KJAX.SV.W.0270.000000T0000Z-110813T2215Z/
DUVAL FL-
606 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUVAL COUNTY WILL
EXPIRE AT 615 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3046 8159 3043 8168 3044 8173 3051 8176
      3051 8159
TIME...MOT...LOC 2207Z 169DEG 11KT 3053 8168 3048 8166

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:31 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Aug 13, 2:31 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT AUG 13 2011

...DECREASING RAIN CHANCES BY MONDAY...

.SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING.
LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN
THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF
THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS
OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS
NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE
LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE
ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO
SW LOW-LEVEL GRADIENT FLOW.

.SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND
EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH
SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75
AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER
OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY
OVER THE COASTAL WATERS BY EARLY EVENING.

E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD
EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN
SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON...
SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE
GA.

FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS
NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS
MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED.

.LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE
TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT
RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE
BEEN MADE TO EXISTING FORECAST.

&&

.AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS
AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE.
HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH
CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI
THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE.
PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE
NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL
AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS
EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING.

&&

.MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW
OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE
SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS
EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW
SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH
PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE
EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU
WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY.

&&

.FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH
MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS
OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR.
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL
VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  72  95 /  40  40  30  20
SSI  78  93  76  93 /  30  40  30  10
JAX  75  95  74  96 /  30  50  30  30
SGJ  76  92  76  93 /  30  50  30  40
GNV  74  94  73  95 /  30  40  30  30
OCF  74  95  75  95 /  20  30  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 10:30 AM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT SAT AUG 13 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1030 AM EDT SAT AUG 13 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...
...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL
PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK
PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT
OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS
THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT
IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED
STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF
PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE
HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO
THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE
ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST
FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY
ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW
STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND
FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS
ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/SEC

In the hours before

Special weather statement, Aug 13, 4:03 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 PM EDT SAT AUG 13 2011

FLZ037-132045-
PUTNAM-
403 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL PUTNAM
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 403 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF WELAKA...OR 5 MILES WEST
OF POMONA PARK...MOVING NORTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...MANNVILLE...
HOLLISTER...CARRAWAY...SATSUMA...POMONA PARK...SAN MATEO...PALATKA...
ORANGE MILLS AND LAKE COMO THROUGH 445 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2940 8174 2943 8174 2943 8177 2945 8178
      2949 8178 2948 8180 2958 8186 2972 8189
      2973 8153 2950 8152
TIME...MOT...LOC 2003Z 244DEG 5KT 2952 8167

SHULER
Special weather statement, Aug 13, 4:05 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT SAT AUG 13 2011

FLZ025-033-132045-
DUVAL-ST. JOHNS-
405 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF DURBIN...OR 8 MILES SOUTHWEST
OF GUANA RIVER STATE PARK...MOVING NORTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAYARD...DURBIN...VILANO
BEACH...SOUTH PONTE VEDRA BEACH...SAWGRASS...PALM VALLEY AND GUANA
RIVER STATE PARK THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2983 8143 3012 8162 3022 8137 3016 8134
      2995 8130 2992 8128
TIME...MOT...LOC 2005Z 244DEG 5KT 3004 8146

SHULER
Special weather statement, Aug 13, 4:38 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EDT SAT AUG 13 2011

GAZ132-134-150-132130-
BACON-COFFEE-WARE-
438 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...SOUTHWESTERN BACON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
BICKLEY TO 4 MILES WEST OF BICKLEY...MOVING SOUTHEAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BICKLEY
THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3142 8241 3140 8242 3139 8241 3122 8259
      3127 8263 3136 8263 3136 8271 3139 8274
      3158 8257
TIME...MOT...LOC 2038Z 326DEG 13KT 3148 8256 3136 8265

ZAPPE
Special weather statement, Aug 13, 5:06 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SAT AUG 13 2011

GAZ152-165-132145-
BRANTLEY-INLAND CAMDEN-
506 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BRANTLEY AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 506 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CAMDEN COUNTY...OR 11 MILES
SOUTHEAST OF NAHUNTA...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3103 8177 3102 8191 3104 8191 3104 8193
      3105 8195 3113 8195 3115 8179
TIME...MOT...LOC 2106Z 261DEG 7KT 3108 8185

ZAPPE
Special weather statement, Aug 13, 5:14 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT AUG 13 2011

FLZ033-038-132145-
FLAGLER-ST. JOHNS-
514 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 515 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO
3 MILES NORTHWEST OF PALM COAST...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SHORES...
PALM COAST...ESPANOLA...DUPONT CENTER...BUTLER BEACH...CRESCENT BEACH
AND MARINELAND THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2949 8132 2981 8136 2984 8125 2976 8124
      2970 8121 2953 8115
TIME...MOT...LOC 2115Z 253DEG 10KT 2975 8124 2961 8123

SHULER
Special weather statement, Aug 13, 5:18 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SAT AUG 13 2011

FLZ025-132145-
DUVAL-
518 PM EDT SAT AUG 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 519 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM TALLYRAND TO 6
MILES SOUTHEAST OF SAN MARCO...MOVING NORTH AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAN MARCO...RIVERSIDE...
ORTEGA...NORMANDY...DOWNTOWN JACKSONVILLE...TALLYRAND...OCEANWAY...
JACKSONVILLE INTERNATIONAL AIRPORT AND ARLINGTON THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3017 8150 3018 8168 3019 8168 3019 8174
      3019 8179 3051 8176 3051 8156
TIME...MOT...LOC 2119Z 169DEG 11KT 3039 8164 3026 8160

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:14 PM EDTSpecial Marine WarningJAX2 hr
Aug 12, 9:39 PM EDTSpecial Marine WarningJAX2 hr
Aug 13, 1:45 PM EDTSpecial Weather StatementJAXMarion45 min
Aug 13, 3:18 PM EDTSpecial Weather StatementJAXPutnam42 min
Aug 13, 3:22 PM EDTSpecial Weather StatementJAXSaint Johns53 min
Aug 13, 3:32 PM EDTSpecial Weather StatementJAXSaint Johns43 min
Aug 13, 3:37 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns38 min
Aug 13, 3:45 PM EDTSpecial Weather StatementJAXMarion60 min
Aug 13, 3:46 PM EDTAreal Flood AdvisoryJAXPutnam89 min
Aug 13, 3:50 PM EDTSevere Thunderstorm WarningJAXMarion40 min
Aug 13, 3:58 PM EDTSpecial Weather StatementJAXMarion47 min
Aug 13, 4:03 PM EDTSpecial Weather StatementJAXPutnam42 min
Aug 13, 4:05 PM EDTSpecial Weather StatementJAXSaint Johns40 min
Aug 13, 4:13 PM EDTSevere Thunderstorm WarningJAXMarion26 min
Aug 13, 4:14 PM EDTAreal Flood AdvisoryJAXMarion, Putnam91 min
Aug 13, 4:15 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam45 min
Aug 13, 4:15 PM EDTSevere Thunderstorm WarningJAXDuval, Putnam, Saint Johns60 min
Aug 13, 4:19 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam56 min
Aug 13, 4:23 PM EDTSpecial Marine WarningJAX52 min
Aug 13, 4:24 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns51 min
Aug 13, 4:30 PM EDTAreal Flood AdvisoryJAXSaint Johns90 min
Aug 13, 4:34 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns86 min
Aug 13, 4:46 PM EDTAreal Flood AdvisoryJAXMarion, Putnam89 min
Aug 13, 4:48 PM EDTAreal Flood AdvisoryJAXMarion87 min
Aug 13, 4:55 PM EDTSpecial Marine WarningJAX73 min
Aug 13, 4:57 PM EDTAreal Flood AdvisoryJAXSaint Johns63 min
Aug 13, 5:14 PM EDTSpecial Weather StatementJAXFlagler31 min
Aug 13, 5:18 PM EDTSpecial Weather StatementJAXDuval27 min
Aug 13, 5:35 PM EDTAreal Flood AdvisoryJAXDuval115 min
Aug 13, 6:05 PM EDTSpecial Weather StatementJAXNassau40 min
Aug 13, 6:06 PM EDTSpecial Weather StatementJAXNassau39 min
Aug 13, 6:19 PM EDTSpecial Weather StatementJAXNassau41 min
Aug 13, 6:29 PM EDTSpecial Marine WarningJAX43 min
Aug 13, 6:38 PM EDTSpecial Marine WarningJAX19 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.